MathSciNet Relay Station
MathSciNet bibliographic data
MR1956509 60E05 (91B30)
Dhaene, J.; Denuit, M.; Goovaerts, M. J.; Kaas, R.; Vyncke, D. The concept of comonotonicity in actuarial science and finance: theory. 5th IME Conference (University Park, PA, 2001). Insurance Math. Econom. 31 (2002), no. 1, 3–33.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement